Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

10 weeks pregnant, UTI, nausea, acidity. Miscarriage possible ?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
My spouse is 10 weeks pregnant. She has continuous UTI (doctor, her vomiting sensations and acidity increased drastically. Could you please let me know could UTI (urinary tract infections) cause miscarriage? How UTI (urinary tract infections) could be cured/ prevented possibly without antibiotics? Is there any home made food available to prevent UTI (urinary tract infections)?

Thank you
Posted Thu, 19 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Rajinder Bajoria 37 minutes later

Thanks for your query.

     UTI and increased frequency of urination is quite common during pregnancy & especially during early pregnancy ,because of many reason ,one of them is pressure of gravid uterus leading to incomplete evacuation of urinary bladder & infection.

UTI and even asymptomatic bacteria in urine has tendency to harm pregnancy.So proper timely treatment is must. As a course of antibiotics or drugs increases her pregnancy induces nausea & vomiting. So first of all she should take plenty of liquids ,so more & more urine is produced leading to dilution of concentration of bacteria in the urine and taking pregnancy safe antibiotics in low doses with alteration of pH of urine .She should also take care of personal hygiene much more and evacuate urinary bladder at regular interval to avoid UTI

Hope I have answered your query, I will be available to answer your follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor